# SDR SWAA2021081029766

- Difficulty date: November 4, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 56,998 hours, 35,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 385
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

.75' CRACK AT CHEM MILL STOP AT S-101 AT STA 385 DETECTED WITH PART 6; 53-30-25; VERIFIED WITH PART 6; 53-30-07 / TRANSFERED TO NR B352421
